# SDR 2002F00628

- Difficulty date: May 9, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Leaking
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J, F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM DAY TO ICT, 'A' SYSTEM HYDRAULIC QUANTITY WENT TO ZERO.  ALL APPLICABLE CHECKLISTS WERE ACCOMPLISHED AND EMERGENCY WAS DECLARED.  AIRCRAFT RETURNED TO DAY AND LANDED WITHOUT INCIDENT.  (M)
